Open Access
2014 Solvability of an Integral Equation of Volterra-Wiener-Hopf Type
Nurgali K. Ashirbayev, Józef Banaś, Agnieszka Dubiel
Abstr. Appl. Anal. 2014(SI04): 1-9 (2014). DOI: 10.1155/2014/982079


The paper presents results concerning the solvability of a nonlinear integral equation of Volterra-Stieltjes type. We show that under some assumptions that equation has a continuous and bounded solution defined on the interval 0, and having a finite limit at infinity. As a special case of the mentioned integral equation we obtain an integral equation of Volterra-Wiener-Hopf type. That fact enables us to formulate convenient and handy conditions ensuring the solvability of the equation in question in the class of functions defined and continuous on the interval 0, and having finite limits at infinity.


Download Citation

Nurgali K. Ashirbayev. Józef Banaś. Agnieszka Dubiel. "Solvability of an Integral Equation of Volterra-Wiener-Hopf Type." Abstr. Appl. Anal. 2014 (SI04) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07023449
MathSciNet: MR3212458
Digital Object Identifier: 10.1155/2014/982079

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI04 • 2014
Back to Top